Alert archive / Missouri / Tornado Warnings in 2024

Tornado Warning 75, NWS Springfield, MO

October 30, 2024Newton County, Missouri

NWS Springfield, MO issued this tornado warning at Oct 30, 2024, 10:41 PM CDT for Newton County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2024, 10:41 PM CDT (03:41 UTC)
Expired
Oct 30, 2024, 11:15 PM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Newton County, MO

The radar

The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 30, 9:21 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

571 
WFUS53 KSGF 310341
TORSGF
MOC145-310415-
/O.NEW.KSGF.TO.W.0075.241031T0341Z-241031T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1041 PM CDT Wed Oct 30 2024

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Western Newton County in southwestern Missouri...

* Until 1115 PM CDT.

* At 1039 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Wyandotte, or 7 miles southeast of Miami,
  moving northeast at 45 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Southern Joplin, Neosho, Seneca, Loma Linda, Leawood, Shoal Creek
  Drive, Redings Mill, Shoal Creek Estates, Cliff Village, and
  Racine.

This includes the following highways...
 Interstate 44 between mile markers 4 and 5, and near mile marker 7.
 Interstate 49 between mile markers 18 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3698 9462 3704 9451 3683 9435 3676 9455
      3676 9462
TIME...MOT...LOC 0339Z 236DEG 40KT 3680 9477 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Price
2 follow-up statements
681 
WWUS53 KSGF 310350
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1050 PM CDT Wed Oct 30 2024

MOC145-310415-
/O.CON.KSGF.TO.W.0075.000000T0000Z-241031T0415Z/
Newton MO-
1050 PM CDT Wed Oct 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WESTERN
NEWTON COUNTY...

At 1050 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Seneca, or 10 miles southeast of Baxter Springs,
moving northeast at 50 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Southern Joplin, Neosho, Seneca, Loma Linda, Leawood, Redings Mill,
Shoal Creek Estates, and Racine.

This includes Interstate 49 between mile markers 20 and 27.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3696 9462 3703 9450 3685 9436 3677 9462
TIME...MOT...LOC 0350Z 232DEG 44KT 3690 9463 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Price
983 
WWUS53 KSGF 310406
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1106 PM CDT Wed Oct 30 2024

MOC145-310416-
/O.EXP.KSGF.TO.W.0075.000000T0000Z-241031T0415Z/
Newton MO-
1106 PM CDT Wed Oct 30 2024

...THE TORNADO WARNING FOR WESTERN NEWTON COUNTY WILL EXPIRE AT 1115
PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of west Missouri.

&&

LAT...LON 3696 9462 3703 9450 3685 9436 3677 9462
TIME...MOT...LOC 0406Z 236DEG 40KT 3700 9445 

$$

Price

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Oct 30, 6:32 PM CDT, 4 hours 9 minutes earlier. Its key messages:

  • Severe thunderstorms are expected this evening through Thursday morning, with an Enhanced (level 3 of 5) risk of severe weather along and west of I-49 and a Slight (level 2 of 5) risk west of Highway 63.
  • With tonight's thunderstorms, expect them to form into a line. The line will have hazards of winds up to 75 mph and embedded, short- lived tornadoes.
  • Cold front will bring meaningful rainfall to drought-stricken portions of SW MO and SE KS, with localized rainfall amounts as high as 2.0" in far western Missouri and between 0.5 to 0.75" further east.
  • Unsettled pattern with high rain chances for the weekend into next week (50-80% chances).
Area forecast discussion, Oct 30, 6:32 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
632 PM CDT Wed Oct 30 2024

.KEY MESSAGES...

- Severe thunderstorms are expected this evening through
  Thursday morning, with an Enhanced (level 3 of 5) risk of
  severe weather along and west of I-49 and a Slight (level 2
  of 5) risk west of Highway 63.

- With tonight's thunderstorms, expect them to form into a line. The
  line will have hazards of winds up to 75 mph and embedded,
  short- lived tornadoes.

- Cold front will bring meaningful rainfall to drought-stricken
  portions of SW MO and SE KS, with localized rainfall amounts
  as high as 2.0" in far western Missouri and between 0.5 to
  0.75" further east.

- Unsettled pattern with high rain chances for the weekend into
  next week (50-80% chances).

&&

.MESOSCALE UPDATE...
Issued at 700 PM CDT Wed Oct 30 2024

Key Message: The short term forecast is still on track for a
line of thunderstorms, some strong to severe, to track through
our forecast area during the course of the night. A Tornado
Watch is currently in effect until midnight tonight for our
Kansas counties as well as Barton and Vernon. A new Tornado or
Severe Thunderstorm Watch will likely be needed for the rest of
our forecast area as the night progresses and storm trends
reveal themselves.

Hazards: Wind gusts up to 60-75 mph, brief tornadoes, and hail
up to quarter-size.

Timing: Storms appear to enter our SE KS counties around 8 PM
or so, impacting the I-49 corridor between 8-10 PM, along the
Hwy 65 corridor between 10 PM and 2 AM, and in the eastern
Ozarks area between 2-7 AM.

Meteorological Details:

Current radar trends depict an ongoing line of storms along a
sharp cold front from SW IA down through south-central KS, with
additional storms along a dryline across central OK. Live feed
observations along with radar and surface observations suggest
the line of storms across Kansas to be rather stable as the cold
front is currently undercutting the line. Therefore, these have
been staying sub-severe for the moment. In contrast, storms
that fired along the dryline in OK have exhibited severe
characteristics as they tap into the 1500-2000 J/kg of MLCAPE.
These storms are of more concern for our forecast area as they
propagate to the NE with the line moving east. Indeed, pseudo-
bowing structures are being observed with a cell along the OK/KS
border.

All models are still in agreement that the storms will continue
as a line oriented SW to NE as it treks into SE KS and
west/central MO. This line should reach the MO/KS border within
the 7-9 PM timeframe. As the sun sets, instability will dwindle
to 500-1000 J/kg MLCAPE, but the nocturnal low-level jet will
really ramp up to 50-55 kts, increasing 0-1 km and 0-3 km bulk
shear to 35-45 kts, creating a bonafide high-shear, low-CAPE
severe event, meaning damaging wind gusts will still be the main
threat with gusts up to 60-75 mph possible in some locations.
WOFS runs seem to corroborate this forecast as they suggest
bowing segments being most likely along the MO/KS border.
Machine learning probabilities put a 50% chance of severe wind
gusts within these bowing segments. That being said, there is
still a tornado threat. The threat is not very high as 0-1 km
and 0-3 km bulk shear vectors will be almost completely parallel
to the line. However, with 25 degrees of lee-way for the
vectors along the line, and the potential for bowing segments,
brief tornadoes are still possible within the northern portions
of any bow echoes. The hail threat will be low as instability is
very meager and the dominant mode will be linear. Quarter-sized
hail within the stronger updrafts along the line is not out of
the question, though. These threats will all dwindle as the line
weakens as it treks further into central MO (generally east of
Highway 63). This is because the optimal instability corridor
will greatly decrease the further east the line gets.

Some WOFS model runs (as well as the HRRR) suggest convection
initiating just ahead of the line within the KS/OK/MO border
area. This looks to be a result of a localized 500 mb and 850 mb
speed max developing within this region, aiding in a more
pronounced pre-frontal surface confluence band. Some of these
confluence bands can currently be seen in surface obs,
satellite, and radar, but are currently too weak and removed
from upper-level support to initiate stronger deep convection.
If storms do form out ahead of the line in our area, there
could be a brief window for supercell storms capable of all
hazards (thanks to the strong low-level shear and 45-50 kts of
deep layer shear) before they get gobbled up by the squall line.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 251 PM CDT Wed Oct 30 2024

Severe weather is still expected this evening as a cold front pushes
west to east. The main threats with this event will be damaging wind
gusts up to 75 mph and spin-up tornadoes within the line of storms.
This will be a QLCS event with the possibility of embedded
tornadoes. These tornadoes are typically weaker and very quick to
dissipate. Though, since this is an overnight severe weather event
in October, it is best to not let your guard down especially with
the strong winds that will accompany this low pressure system.

Greatest chance for severe weather will occur along and west of
Highway 63. However, the tornado threat appears to be maximized
around Highway 65 and westward. This doesn't mean east of
Highway 65 has a zero chance of seeing a tornado, this just
means that the atmosphere is the most conducive over the western
CWA (west of Highway 65) especially near the KS/MO/OK border
where CAPE values will be the highest around 1000-1500 J/kg.
Then, the line will begin to weaken as it pushes east of
Springfield into eastern MO and the environment becomes less
favorable. Again, this will be a HSLC (high shear low cape)
event especially with a very strong LLJ overnight. The LLJ will
also bring in more moisture with the highest dewpoints settling
in near that KS/MO/OK area. Storm Relative Helicity is also
favorable (300-400m2/s2) which indicates that if any segment
within the line of storms starts to surge northeast, that area
will be capable of producing mesovortices. This is why the
tornado threat is as high as it is, even for the month of
October. Ingredients are favorable for spin-up tornadoes due to
the strong 0-1 km shear and 0-3 km shear values of 30-40 kts
and many of the other factors listed above. There is a low
probability of supercells forming ahead of the front. Though, if
discrete supercells do form, that will be the best chance to
see quarter sized hail. Otherwise, the threat for hail has
decreased some in the latest SPC hazard probability update.

Most locations should see 0.50-0.75" of rain. Some locations in
eastern KS/western MO may receive higher amounts near 2 inches.
These storms will be efficient rainfall producers as PWATs near the
90th percentile for this time of year at 1.5-1.8". Nuisance flooding
and ponding in low-lying areas may occur, though widespread flooding
is not expected.

&&

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
Issued at 251 PM CDT Wed Oct 30 2024

Surface high pressure will build in beginning Thursday afternoon,
remaining dry behind the cold front on Thursday and Friday
conditions. Trick-or-treaters can expect high temperatures in the
60s, with highs cooling into the upper 30s and low 40s for
Halloween night.

Saturday through Monday: Another large trough will likely push
through the western US this weekend into early next week. This will
bring several chances for precipitation. Though timing remains in
question, precip chances look high (50-80%) beginning Saturday.
Latest NBM data continues to show the potential for heavy rainfall
Sunday - Tuesday for areas along and northwest of I-44. This axis
could shift, so be sure to stay up to date on later forecasts for
additional rainfall forecast updates.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 631 PM CDT Wed Oct 30 2024

A line of strong to severe storms will move across all TAF sites
late this evening into tonight. Damaging winds to 75 mph is the
main threat, but isolated tornadoes are also possible. After the
line moves through, expect a return to VFR conditions with
northwest winds.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

MESOSCALE...Price
SHORT TERM...Soria
LONG TERM...Soria
AVIATION...Titus
Hazardous weather outlook, Oct 30, 3:17 PM CDT, 7 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
317 PM CDT Wed Oct 30 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-312030-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
317 PM CDT Wed Oct 30 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Slight tornado risk.
  Slight hail risk.
  Enhanced thunderstorm wind damage risk.
  Significant lightning risk.
  Limited excessive rainfall risk
  Elevated non thunderstorm wind risk.

DISCUSSION...

Wind gusts of 25 to 35 mph will continue near/along the
Kansas/Missouri border today.

A cold front will move southeast late tonight, bringing a line of
thunderstorms with damaging winds up to 75 mph, frequent
lightning, quarter sized hail, and a few possible embedded
tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is additional chances for showers and thunderstorms this
weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed tonight for eastern Kansas and
southern Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Soria

In the hours before

Special weather statement, Oct 30, 9:21 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Springfield MO
921 PM CDT Wed Oct 30 2024

KSZ101-310315-
Cherokee KS-
921 PM CDT Wed Oct 30 2024

...STRONG THUNDERSTORMS WILL IMPACT CHEROKEE COUNTY THROUGH 1015 PM
CDT...

At 920 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cherokee to near West Mineral to near Chetopa.
Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Columbus, Cherokee, Weir, Scammon, West Mineral, Treece, Roseland,
Neutral, Melrose, Carona, Skidmore, Hallowell, Sherwin, Faulkner, and
Stippville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Kansas.

&&

LAT...LON 3722 9507 3734 9502 3734 9462 3700 9484
      3700 9507
TIME...MOT...LOC 0220Z 242DEG 25KT 3734 9479 3721 9493 3699 9512

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Price
Local storm report, Oct 30, 9:44 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
944 PM CDT Wed Oct 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     Tstm Wnd Dmg     7 N Mccune              37.46N 95.02W
10/30/2024                   Crawford           KS   Fire Dept/Rescue

            Fire Department reported a power pole and
            lines down on an occupied vehicle at 580th
            and 40th.

&&

PC
Special weather statement, Oct 30, 10:14 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Springfield MO
1014 PM CDT Wed Oct 30 2024

MOZ055-066-067-077-078-088-089-310400-
Vernon MO-Cedar MO-Barton MO-Jasper MO-Dade MO-Benton MO-
St. Clair MO-
1014 PM CDT Wed Oct 30 2024

...STRONG THUNDERSTORMS WILL IMPACT BARTON...CEDAR...NORTHWESTERN
BENTON...ST. CLAIR...EASTERN VERNON...NORTHERN JASPER AND
NORTHWESTERN DADE COUNTIES THROUGH 1100 PM CDT...

At 1014 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Lowry City to near
Purcell. Movement was northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Truman State Park, Truman Lake, Prairie State Park, Stockton Lake,
Nevada, Lamar, El Dorado Springs, Warsaw, Stockton, Lincoln, Cole
Camp, Osceola, Lockwood, Jasper, Golden City, Liberal, Lowry City,
Sheldon, Nashville, and Mindenmines.

This includes Interstate 49 between mile markers 54 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Kansas...and central, southwestern and west central
Missouri.

&&

LAT...LON 3853 9308 3807 9344 3807 9350 3798 9351
      3733 9401 3730 9462 3743 9462 3805 9413
      3803 9406 3814 9406 3821 9400 3821 9353
      3851 9351
TIME...MOT...LOC 0314Z 242DEG 41KT 3821 9366 3729 9444

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Price
Special weather statement, Oct 30, 10:17 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Springfield MO
1017 PM CDT Wed Oct 30 2024

KSZ101-MOZ088-310345-
Cherokee KS-Jasper MO-
1017 PM CDT Wed Oct 30 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHEROKEE AND
WESTERN JASPER COUNTIES THROUGH 1045 PM CDT...

At 1017 PM CDT, Doppler radar was tracking a strong thunderstorm near
Baxter Springs, moving northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northwestern Joplin, Webb City, Carl Junction, Baxter Springs,
Columbus, Galena, Oronogo, Carterville, Airport Drive, Lowell, Alba,
Purcell, Carytown, Asbury, Neck City, Treece, Waco, Picher, Neutral,
and Riverton.

This includes Interstate 49 between mile markers 48 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Kansas...and southwestern Missouri.

&&

LAT...LON 3713 9494 3731 9461 3733 9414 3699 9472
      3700 9485
TIME...MOT...LOC 0317Z 230DEG 42KT 3708 9481

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Price

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:00 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon45 min
Oct 30, 9:45 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, St. Clair, Vernon30 min
Oct 30, 10:14 PM CDTSpecial Weather StatementSGFBarton, Benton, Cedar, St. Clair46 min
Oct 30, 10:19 PM CDTSevere Thunderstorm WarningSGFJasper26 min
Oct 30, 10:47 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence, Newton43 min
Oct 30, 11:19 PM CDTSpecial Weather StatementSGFBenton, Camden, Cedar, Dallas, Hickory, Morgan and 1 more41 min
Oct 30, 11:29 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Jasper, Lawrence, Newton, Polk31 min
Oct 30, 11:57 PM CDTSevere Thunderstorm WarningSGFDade, Dallas, Greene, Lawrence, Polk48 min
Oct 31, 2:02 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney28 min

Nearby

Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.